Doctor insights on:
Is it possible for a person to overdose on provera (medroxyprogesterone) 5mg? If so, what should they expect?
I have been given an overdose of depo-provera, and feel very ill, dr says i just need to ride it out, what should I do?
That is it: There is not a specific treatment if you are injected with too much depo-provera, you simply have to let your body metabolize it. If you are nauseated, see your physician for some antinausea medication. ...Read more
Irregular periods: One may experience irregular periods or no periods at all. Nausea and breast tenderness may occur. Weight changes and fluid retention can be present. There are many more including headaches and depression. Weight changes have been reported as well as libido changes. All taken in context, it is a very safe and good form of birth control it may or may not be for you. Ask your pcp/gyn or pharm. ...Read moreSee 1 more doctor answer
THE SAME: Same dose=same use!Get a more detailed answer ›